# SDR REXA2019040826415

- Difficulty date: March 26, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 26,320 hours, 17,378 cycles
- System (JASC): 5241 · Galley Doors
- Part: Plate
- Part number: SH670314075
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK: CORROSION ON  PROTECTION PLATE AT AT GALLEY SERVICE DOOR. (R1) (PTAS)                 PROTECTION PLATE AT AT GALLEY SERVICE DOOR ITEM 56C P/N: SH670-31407-5 WAS VERIFIED PER CRJ900 SRM 53-21-23-001-002-A01 AND SERVICEABLE PART WILL BI NSTALLED UNDER NRC 00153.
